A Splitting with Infimum in the d-c. e. Degrees

Mathematical Logic Quarterly 46 (1):53-76 (2000)
Abstract
In this paper we prove that any c. e. degree is splittable with an c. e. infimum over any lesser c. e. degree in the class of d-c. e. degrees
Keywords D‐c. e. degree  Infimum Property  Recursively enumerable set  Computably enumerable set
Categories (categorize this paper)
DOI 10.1002/(SICI)1521-3870(200001)46:1<53::AID-MALQ53>3.0.CO;2-O
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 37,988
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Splittings of 0' Into the Recursively Enumerable Degrees.Xiaoding Yi - 1996 - Mathematical Logic Quarterly 42 (1):249-269.
An Interval of Computably Enumerable Isolating Degrees.Matthew C. Salts - 1999 - Mathematical Logic Quarterly 45 (1):59-72.
The Computably Enumerable Degrees Are Locally Non-Cappable.Matthew B. Giorgi - 2003 - Archive for Mathematical Logic 43 (1):121-139.
Complementation in the Turing Degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
Infima of D.R.E. Degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Bounding Minimal Degrees by Computably Enumerable Degrees.Angsheng Li & Dongping Yang - 1998 - Journal of Symbolic Logic 63 (4):1319-1347.
Bounding Cappable Degrees.Angsheng Li - 2000 - Archive for Mathematical Logic 39 (5):311-352.
On the Universal Splitting Property.Rod Downey - 1997 - Mathematical Logic Quarterly 43 (3):311-320.
On Lachlan’s Major Sub-Degree Problem.S. Barry Cooper & Angsheng Li - 2008 - Archive for Mathematical Logic 47 (4):341-434.

Analytics

Added to PP index
2013-12-01

Total views
24 ( #277,191 of 2,312,429 )

Recent downloads (6 months)
7 ( #93,365 of 2,312,429 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature